Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Diarrhea, frequent stools, a number of times. Suggest medication?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
dear doctor, i am XXXXXXX male age47 i had last 4 months my motion goes to 3to 4 times a day in condition semi solid some time loose motion and urgency i take some medicine but did notget normal what i can do pl help me
thanks/regards XXXXXXX
Posted Wed, 25 Apr 2012 in Digestion and Bowels
Answered by Dr. Pragnesh Vachharajani 52 minutes later

Thanks for posting your query.

After going through your query, I consider many possibilities which are causing discomfort to you like,

1. Irritable bowel syndrome.
2. Infection in GI Tract.
3. Digestive problems.
4. Poor eating habits, etc.

To reach exact diagnosis, you need evaluation by Gastroenterologist. You may need investigations like blood counts, blood sugar, urine examination, stool examination and ultrasound of abdomen as per need. Treatment will be followed as per the diagnosis.

Following measures may help in faster healing:

1. Take small frequent meals.
2. Avoid spicy and fried foods.
3. Drink plenty of fluids.
4. Do regular exercise and avoid stress.

Hope I have answered your query. Please accept my answer in case you do not have further queries.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor